# SDR QXEA2014112400924

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 31,573 hours, 32,793 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Part number: 35138507002
- Part serial: 4485A
- Condition: Malfunctioned
- Location: Flap Indication
- Part time: 6,518 hours, 6,798 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE CAUTION LIGHT ILLUMINATED INTERMITTENTLY DURING CRUISE, DECENT AND LANDING.  PERFORMED FLAPS 15 LANDING, FLAPS OPERATED NORMALLY. INTERROGATED THE CDS. NO FAULTS FOUND. PERFORMED AN OPS TEST OF THE WING FLAP SYS IAW AMM TASK 27-50-00-710-801.  NO FLAP DRIVE CAUTION LIGHT.  AS A PRECAUTIONARY MEASURE R & R THE ADVISORY CONTROL UNIT IAW AMM TASK 31-51-06-000-801 AND 31-51-06-400-801. PERFORMED AN OPS TEST OF THE CAUTION ADVISORY LIGHTS IAW AMM TASK 31-51-26-710-801.  OPS CHECK GOOD. PERFORMED AN OPS CHECK OF THE ENGINE FAULT CODE INDICATIONS IAW AMM TASK 77-31-00-710-802. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
